# SDR HALA2011081500366

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 33,831 hours, 6,264 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Condition: Inoperative
- Location: Nr1 Vor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - VOR 1 FLAG DISPLAYED ON BOTH RMI'S.  FOUND NO POWER TO NR1 VOR RECEIVER.  RERACKED NR1 VOR AND OPS CK NR1 VOR IAW AMM 34-51-00. ALL TEST PASSED.  OK FOR SERVICE.
